The Rings of Invariants of Finite Abelian Subgroups of $GL(2, C)$ of Order $\leq 18$
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 951-973
J. H. Keum, N. S. Choi
Kon-kuk University, Kon-kuk University
Abstract : We classify up to conjugation all finite abelian subgroups of $GL(2,C)$ of order $\leq 18$ and compute the generators and relations of their rings of invariants. In other words, we classify all 2-dimensional quotient singularities by an abelian group of order $ \leq $ 18 and compute the generators and relations of their affine coordinate rings.
Keywords : 2-dimensional quotient singularities, ring of invariants, Groebner basis
MSC numbers : 13P10, 13A50, 14J17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd